# SDR CALA0100446

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 18,772 hours, 9,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/E SKIN WORN WITH A .25 INCH CRACK AT LT WING O/B MIDFLAP O/B HALF.  A FILLER AND DOUBLER WERE INSTALLED IAW SRM 57-53-01, FIGURE 208.
